# SDR EVCA0622221

- Difficulty date: June 20, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N88AE
- Make and model: Bell 206L-4
- Aircraft serial: 52457
- Aircraft time: 5,124 hours, 12,284 cycles
- Engine: Allsn 250C30P
- Engine time: 11,073 hours, 12,284 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: S6104EC2
- Condition: Melted
- Location: Aft Blower Assy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNT ELECTRICAL SMELL IN CABIN AREA.   AIR CONDITIONER AFT EVAPORATOR BLOWER WIRE SPLICE OVERHEATED AND MELTED AT RESISTOR.
